Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

CR mappings of finite multiplicity and extension of proper holomorphic mappings


Authors: M. S. Baouendi, S. R. Bell and Linda Preiss Rothschild
Journal: Bull. Amer. Math. Soc. 16 (1987), 265-270
MSC (1985): Primary 32D15, 32H99
MathSciNet review: 876961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 32D15, 32H99

Retrieve articles in all journals with MSC (1985): 32D15, 32H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15513-3
PII: S 0273-0979(1987)15513-3